Alert archive / Mississippi / Flash Flood Warnings in 2010

Flash Flood Warning 30, NWS Jackson, MS

May 16, 2010Jasper County, Jones County, Mississippi

NWS Jackson, MS issued this flash flood warning at May 16, 2010, 12:00 PM CDT for Jasper County, Jones County, Mississippi. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2010, 12:00 PM CDT (17:00 UTC)
Expired
May 16, 2010, 2:00 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Jasper County, MS, Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 93 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 1:05 PM CDTFLASH FLOODRose Hill, MSA PORTION OF CR 31 WAS UNDER WATER IN ROSE HILL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 65 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 5.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2010-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2010-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1131 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

873 
WGUS54 KJAN 161700
FFWJAN
MSC061-067-161900-
/O.NEW.KJAN.FF.W.0030.100516T1700Z-100516T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1200 PM CDT SUN MAY 16 2010

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF STRINGER...
  JONES COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...LAUREL...ELLISVILLE...

* UNTIL 200 PM CDT

* AT NOON CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
  PAULDING TO ELLISVILLE...MOVING NORTHEAST AT 5 MPH. ESTIMATED      
  RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE              
  INCHES...HAVE OCCURRED IN THE PAST HOUR.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GARLANDVILLE...ROSE HILL...ORANGE...STAFFORD SPRINGS...MILL
  CREEK...TUCKERS CROSSING...SANDERSVILLE AND HEIDELBERG

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL TWO INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3182 8894 3156 8897 3147 8939 3179 8939
      3181 8932 3198 8933 3223 8924 3223 8892
      3184 8890

$$

CME
1 follow-up statement
756 
WGUS74 KJAN 161843
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
143 PM CDT SUN MAY 16 2010

MSC061-067-161900-
/O.CON.KJAN.FF.W.0030.000000T0000Z-100516T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JONES MS-JASPER MS-
143 PM CDT SUN MAY 16 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
JASPER AND JONES COUNTIES...

AT 141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
DETECT A LARGE AREA OF RAIN NEAR PAULDING...OR 15 MILES NORTHEAST OF 
STRINGER...MOVING NORTH AT 5 TO 10 MPH. ESTIMATED RADAR RAINFALL 
AMOUNTS...ON THE ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED IN THE 
PAST TWO HOURS. RUNOFF FROM THIS HEAVY RAIN MAY STILL CAUSE ROADS TO 
FLOOD.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROBERTS...GARLANDVILLE...ROSE HILL AND ORANGE

OVERALL...THE RAINFALL HAS LIGHTENED UP AND THE FLASH FLOOD WARNING 
WILL BE ALLOWED TO EXPIRE AT T 200 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3182 8894 3156 8897 3147 8939 3179 8939
      3181 8932 3198 8933 3223 8924 3223 8892
      3184 8890

$$

CME

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 16, 10:50 AM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 16, 10:50 AM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1050 AM CDT SUN MAY 16 2010

...A FEW SEVERE STORMS WILL BE POSSIBLE PARTICULARLY OVER THE DELTA
REGION TODAY...

.AVIATION...THE MAIN ISSUE DURING THE FIRST PART OF THIS TAF PERIOD
IS TO COVER THE CONVECTION AND THE RESTRICTIONS THAT WILL BE
POSSIBLE. THE MAIN PRECIP AREA WILL OCCUR ACROSS THE SE WITH
LOCATIONS OUTSIDE OF THAT SEEING POTENTIAL STORMS LATER IN THE DAY.
EVEN THE AREA VOID OF CONVECTION THIS MORNING HAVE BEEN SEEING IFR
CEILINGS. LOOK FOR THAT TO IMPROVE TO AT LEAST MVFR BEFORE
INSTABILITY INCREASES AND THEN THE RESTRICTIONS WILL BE MORE
DOMINATED BY LOCAL STORM AFFECTS. MEI/HBG WILL SEE THE MAJORITY OF
THE PRECIP THIS MORNING WITH MOSTLY MVFR CONDITIONS. THERE COULD BE
A BRIEF IFR TIME BETWEEN 16-20Z. HOWEVER...LOOK FOR IMPROVING
CONDITIONS TO VFR SOME TIME AFTER 18-20Z AS THIS AREA WILL BE IN THE
WAKE OF THE MORNING ACTIVITY. FOR TONIGHT...THE EVEN MAY STILL SEE
SOME STORMS WHICH COULD LINGER FROM THE LATER AFTERNOON ACROSS THE
NW HALF. HOWEVER...ACTIVITY SHOULD BEGIN TO DIMINISH BY 01-04Z AND
THEN THE FOCUS WILL BE ON HOW MUCH CLEARING CAN OCCUR WHICH WILL
THEN RESULT IN FOG FORMATION. I WILL TREND THE FORECAST TO IFR VIS
CONDITIONS AFTER 07-09Z. IF SKIES TO CLEAR...THEN 1/4SM VIS WILL BE
COMMON MON MORNING. /CME/

&&

.PREV DISCUSSION... /ISSUED 1008 AM CDT SUN MAY 16 2010/

UPDATE...MCV MOVING ACROSS SOUTHEAST LOUISIANA/EXTREME SRN
MISSISSIPPI THIS MORNING WITH NUMEROUS SHOWERS AND THUNDERSTORMS
CONTINUING TO DEVELOP WITH IT. ALREADY ISSUED A FLASH FLOOD WARNING
FOR LINCOLN COUNTY WITH NEAR 4 INCH PER HOUR RAINFALL RATES AND THIS
AREA OF HEAVY RAIN IS SLOWLY SPREADING NORTH AND EAST. A STRONG
SHORT WAVE IS MAKING ITS WAY ACROSS ARKANSAS/NRN LOUISIANA THIS
MORNING AND THIS COMBINED WITH A VERY MOIST ATMOSPHERE OVER THE AREA
SHOULD TRIGGER SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER
THE REMAINDER OF THE AREA LATER THIS MORNING INTO THE AFTERNOON
HOURS. STRONG TO ISOLATED SEVERE STORMS WILL BE POSSIBLE THIS
AFTERNOON...ESPECIALLY FOR AREAS ALONG AND NORTH OF THE NATCHEZ
TRACE. THESE AREAS HAVE REMAINED RAIN FREE FOR THE MOST PART THIS
MORNING AND THE MODELS CONTINUE TO INDICATE GOOD INSTABILITY WITH
1500-2000 J/KG ML CAPE AND ABUNDANT MOISTURE THIS AFTERNOON. HAVE
MADE ADJUSTMENTS TO THE HOURLY WEATHER GRIDS TO ACCOUNT FOR CURRENT
TRENDS...BUT OTHER THAN THAT THE CURRENT FORECAST LOOKS ON TRACK./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       81  64  85  61 /  83  21  16   9
MERIDIAN      82  63  85  60 /  90  33  18  12
VICKSBURG     82  64  86  58 /  77  18  16   7
HATTIESBURG   82  65  85  63 / 100  43  20   8
NATCHEZ       81  67  86  62 /  77  18  21   6
GREENVILLE    83  65  85  62 /  66  17  17   9
GREENWOOD     82  65  84  60 /  77  19  18  11

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

15/CME
Hazardous weather outlook, May 16, 4:21 AM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
421 AM CDT SUN MAY 16 2010

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
170930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
421 AM CDT SUN MAY 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS OF 40 TO
50 MPH...DIME TO NICKEL SIZE HAIL...AND VERY HEAVY RAINFALL WILL BE
POSSIBLE THIS AFTERNOON ACROSS THE ENTIRE OUTLOOK AREA. A FEW SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND QUARTER
SIZE HAIL WILL ALSO BE POSSIBLE THIS AFTERNOON...PARTICULARLY ACROSS
THE NORTHWEST DELTA REGION. THE MOST LIKELY TIME FOR STRONG TO SEVERE
THUNDERSTORMS WILL BE BETWEEN NOON AND 6 PM. ADDITIONALLY...
THUNDERSTORMS THAT REPETITIVELY MOVE OVER THE SAME LOCATIONS WILL
HAVE THE POTENTIAL TO RESULT IN FLASH FLOODING.

THE STRONG TO SEVERE THUNDERSTORM POTENTIAL TODAY WILL BE THE RESULT
OF THE INTERACTION BETWEEN AN UPPER-LEVEL WEATHER DISTURBANCE AND
THE MOIST AND UNSTABLE AIRMASS IN PLACE ACROSS THE OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED THIS AFTERNOON...PARTICULARLY ACROSS THE
NORTHWEST DELTA REGION.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

COHEN

In the hours before

Special weather statement, May 16, 10:52 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1052 AM CDT SUN MAY 16 2010

MSZ066-161620-
JONES MS-
1052 AM CDT SUN MAY 16 2010

A THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAIN WAS LOCATED 3 MILES
SOUTH OF ELLISVILLE AT 1051 AM CDT...MOVING NORTH AT 15 MPH.

HEAVY RAIN...WITH 1 INCH PER HOUR RAINFALL RATES...ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN CENTRAL JONES COUNTY SHOULD MONITOR THIS STORM CLOSELY.

CME
Special weather statement, May 16, 10:55 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1055 AM CDT SUN MAY 16 2010

MSZ064-065-161625-
COVINGTON MS-JEFFERSON DAVIS MS-
1055 AM CDT SUN MAY 16 2010

A CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN WAS
LOCATED 5 MILES NORTHEAST OF LONE STAR AT 1054 AM CDT...MOVING NORTH
AT 5 TO 10 MPH.

HEAVY RAIN...WITH 1 INCH PER HOUR RAINFALL RATES...ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTH CENTRAL JEFFERSON DAVIS AND NORTHWESTERN COVINGTON
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

CME
Special weather statement, May 16, 11:24 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1124 AM CDT SUN MAY 16 2010

MSZ051-052-056>058-065-066-161720-
COVINGTON MS-JONES MS-SMITH MS-CLARKE MS-JASPER MS-NEWTON MS-
LAUDERDALE MS-
1124 AM CDT SUN MAY 16 2010

A LARGE CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY
RAIN WAS LOCATED FROM NEAR MERIDIAN TO AROUND COLLINS AT 1122 AM
CDT...MOVING NORTH AT 5 MPH.

THERE WILL BE MANY STORM MERGERS OVER THE NEXT HOUR AND ANY WHERE
THAT OCCURS...VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND
LIGHTNING WILL BE POSSIBLE. RAINFALL RATES WILL BE HIGH WITH SOME
HOURLY RATES AT OR ABOVE 1 INCH. FLASH FLOODING COULD BECOME A
CONCERN FOR ANY AREAS THAT SEE ACTIVITY LINGER LONGER THAN AN HOUR.

PEOPLE IN LAUDERDALE...SOUTHEASTERN NEWTON...JASPER...CLARKE...
SOUTHEASTERN SMITH...NORTHERN JONES AND EASTERN COVINGTON COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.

CME
Local storm report, May 16, 11:51 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1151 AM CDT SUN MAY 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     2 SE STAR               32.07N 90.02W
05/15/2010                   RANKIN             MS   UTILITY COMPANY

            A FEW TREES WERE BLOWN DOWN WITH A COUPLE ON SOME POWER
            LINES.

&&

CME
Local storm report, May 16, 11:54 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1154 AM CDT SUN MAY 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     2 SW HARRISVILLE        31.95N 90.10W
05/15/2010                   SIMPSON            MS   FIRE DEPT/RESCUE

            4 TO 5 TREES WERE BLOWN DOWN 1 TO 2 MILES SW OF
            HARRISVILLE.

&&

CME
Local storm report, May 16, 11:55 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1155 AM CDT SUN MAY 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     2 N GEORGETOWN          31.90N 90.16W
05/15/2010                   COPIAH             MS   EMERGENCY MNGR

            NUMEROUS TREES AND POWELINES DOWN.

0240 PM     TSTM WND DMG     2 SW HARRISVILLE        31.95N 90.10W
05/15/2010                   SIMPSON            MS   FIRE DEPT/RESCUE

            4 TO 5 TREES WERE BLOWN DOWN 1 TO 2 MILES SW OF
            HARRISVILLE.

0245 PM     TSTM WND DMG     MAGEE                   31.87N 89.73W
05/15/2010                   SIMPSON            MS   BROADCAST MEDIA

            LIMBS DOWN AND POWER OUTAGES IN MAGEE. REPORTED BY
            WLBT-TV

0255 PM     TSTM WND DMG     2 SE STAR               32.07N 90.02W
05/15/2010                   RANKIN             MS   UTILITY COMPANY

            A FEW TREES WERE BLOWN DOWN WITH A COUPLE ON SOME POWER
            LINES.

0325 PM     TSTM WND DMG     10 E POLKVILLE          32.19N 89.52W
05/15/2010                   SMITH              MS   EMERGENCY MNGR

            LARGE TREE DOWN ACROSS COUNTY ROAD 563 NEAR POLKVILLE. A
            FEW OTHER TREES WERE REPORTED DOWN ACROSS THE COUNTY AS
            WELL.

0334 PM     TSTM WND DMG     FOREST                  32.36N 89.47W
05/15/2010                   SCOTT              MS   NWS EMPLOYEE

            TREE SNAPPED AND FELL ONTO AN OUTBUILDING OFF HWY 35.
            ANOTHER TREE DOWN ALONG THE HWY 35 AND I-20 INTERCHANGE.

0417 PM     TSTM WND DMG     7 NW PHILADELPHIA       32.85N 89.19W
05/15/2010                   NESHOBA            MS   EMERGENCY MNGR

            TREES DOWN. TREE BLOCKING ROAD 397 JUST N OF
            ARLINGTON...TREE BLOCKING ONE LANE OF HWY 427...TREE
            BLOCKING ROAD 123... TREE SNAPPED POWER POLE HWY 19.
            REPORTED BY NESHOBA EM

0420 PM     TSTM WND DMG     PHILADELPHIA            32.77N 89.11W
05/15/2010                   NESHOBA            MS   EMERGENCY MNGR

            SEVERAL POWER OUTAGES OVER PHILADELPHIA AND OTHER PARTS
            OF NESHOBA COUNTY. REPORTED BY NESHOBA EM

0500 AM     FLASH FLOOD      CALEDONIA               33.68N 88.33W
05/16/2010                   LOWNDES            MS   PUBLIC

            FLOODING REPORTED ON MULTIPLE ROADWAYS...INCLUDING WOLF
            ROAD...BETWEEN 500 AM AND 530 AM. APPROXIMATELY ONE INCH
            OF FLOWING WATER WAS REPORTED ON THESE ROADWAYS.

0945 AM     FLASH FLOOD      5 SW BOGUE CHITTO       31.38N 90.51W
05/16/2010                   LINCOLN            MS   LAW ENFORCEMENT

            TWO RDS HAVE BEEN FLOODED AND CLOSED...WALLACE DR AND HOG
            CHAIN RD.

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 4:36 AM CDTFlash Flood WarningJANLowndes114 min
May 16, 8:45 AM CDTFlash Flood WarningJANLincoln2 hr
May 16, 12:00 PM CDTRiver Flood WarningJANIssaquena, Washington11 days
May 16, 12:08 PM CDTFlash Flood WarningJANClarke, Lauderdale2 hr
May 16, 6:57 PM CDTSevere Thunderstorm WarningJANWashington48 min

Nearby

Flash Flood Warnings in Mississippi, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.